Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

I got on the depo-provera shot on october 27th of this year @ planned parenthood. I was not given a pregnancy test and was not on my period. Almost a month later while in the shower a orange-sized ball of bllod, and gray matter fell out of my vagina. I frantically called relatives and asked was this normal and they insisted that clooting was normal. IS there a possibility I could''ve been pregnant.

Answer Question
 
qmoe

Asked by qmoe at 9:38 PM on Jan. 13, 2009 in Pregnancy

Level 1 (0 Credits)
Answers (8)
  • yes
    aliciatron

    Answer by aliciatron at 9:39 PM on Jan. 13, 2009

  • I would call a ob\gyn and ask
    emturner

    Answer by emturner at 9:40 PM on Jan. 13, 2009

  • yes.
    vbongard

    Answer by vbongard at 9:40 PM on Jan. 13, 2009

  • its possible but if this happened in november why are you just now asking and why didnt you go to the dr to find out for sure???
    Anonymous

    Answer by Anonymous at 9:41 PM on Jan. 13, 2009

  • That sounds like the only thing it could have been. Weird though. If they had done there job correctly, they should have given you a pregnancy test. Although, you still could have conceived on the shot. Nothing is 100%, except of course ,abstaning.
    sydsmom2

    Answer by sydsmom2 at 9:44 PM on Jan. 13, 2009

  • Oh and BTW..are you aware that they is almost ALWAYS a guaranteed 30 pound weight gain while using the shot? Just wanted to let you know since the clinic sounds like they aren't doing their job correctly.
    sydsmom2

    Answer by sydsmom2 at 9:46 PM on Jan. 13, 2009

  • yeah i heard planned parenthood isnt a good place to go for anything, i've never been there so i dont know but 2 of my friends have had complications
    aliciatron

    Answer by aliciatron at 10:36 PM on Jan. 13, 2009

  • i was on the shot for about 2 years and never had that happen. So i wouldnt say that it is normal....and the weight gain is 5lbs a year regularly....i ended up losing all kinds of weight on it....but I would talk to your doc becuz it does not sound normal to me
    HayHayMarie2009

    Answer by HayHayMarie2009 at 5:21 AM on Jan. 14, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.